# SDR REXA2020033000369

- Difficulty date: March 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H 280 BEAM TO HAVE CORROSION AROUND FASTENER HOLES REQUIRES REPLACEMENT. 
REMOVED & REPLACED RH 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01. 51-42-13-001-001-A01, 51-42-22-001-001-A01. WVAC
